# SDR A6WA201441599

- Difficulty date: May 27, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 265,691 hours, 25,704 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tie Down
- Part number: 601R3866321
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 TIE DOWNS ON LBL 9 AT APPROX FS 580 & FS 600 HAVE CORROSION.  REMOVED NON-SERVICEABLE TIE DOWNS & REPLACED WITH NEW SERVICEABLE TIE DOWNS IAW SRM 51-41-02.
